# SDR NACA2024082800004

- Difficulty date: August 28, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE HFEC INSPECTION FOUND 01 EA CRACK AT THE BOTTOM HOLE OF FORWARD SERVICE DOOR(R1) CUTOUT AFT LOWER CORNER FUSELAGE SKIN.AND THE CRACK LENGTH IS ABOUT 0.3 INCH LONG AS MARKED. REPAIRED IAW SRM
